# SDR ASOA201709153239

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 32,708 hours, 23,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK SEGMENT BS 565 - 677 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK.
